Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 2148529, 9 pages
Research Article

On Harmonically -Preinvex Functions

1Department of Mathematics, Longyan University, Longyan, Fujian 364012, China
2Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
3Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28200 Giresun, Turkey

Correspondence should be addressed to Shan-He Wu; moc.liamg@uwehnahs

Received 19 August 2016; Revised 17 December 2016; Accepted 4 January 2017; Published 31 January 2017

Academic Editor: Adrian Petrusel

Copyright © 2017 Shan-He Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shan-He Wu, Imran Abbas Baloch, and İmdat İşcan, “On Harmonically -Preinvex Functions,” Journal of Function Spaces, vol. 2017, Article ID 2148529, 9 pages, 2017.